Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quasitriangular matrices


Author: J. Dombrowski
Journal: Proc. Amer. Math. Soc. 69 (1978), 95-96
MSC: Primary 47B15; Secondary 47A65
DOI: https://doi.org/10.1090/S0002-9939-1978-0467373-3
MathSciNet review: 0467373
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there exist quasitriangular operators which cannot be represented as quasitriangular matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B15, 47A65

Retrieve articles in all journals with MSC: 47B15, 47A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0467373-3
Article copyright: © Copyright 1978 American Mathematical Society